# SDR 2007UALA03694

- Difficulty date: September 12, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 21,269 hours, 9,024 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE, IS LEAKING.
